# SDR ASAA2022090839885

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,838 hours, 7,472 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250299080
- Condition: None
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA W.O. 1918336 ASA DEFECT 60414918. FOUND #2 ENG MW0311 HARNESS CHAFFED. GROUNDED - YES. REPLACED #2 ENG MW0311 HARNESS REF B737-900 AMM 73-21-06.
